... i only started taking it because i had seriuos heartburn, and they were the only things that was making it better, but starting off taking 2 was leading to more and MORE, i have decided to kick the drug as its ruining my life, i have a 21 month old son and a bf that loves me to death, so i cant carry on being so selfish, i am on day 5 of going cold turkey, and them 4 days have been HELL for me, but now i just cant get painkiillers out of my head, and also cant stop crying, i just feel like taking 1 more painkiller, I need somsupport by peaple who have abused this drug or is feeling the way i feel now, so they know how im feeling and can maybe help me x
Hang in there KC at day 5 you are very close to turning the corner. Usually by day 5-7 you definately will start to feel better. What you need is exactly what your asking for and that's support. You need to learn about opiate addiction and what it can and will do to you.
You're age and length of time of addiction will actually factor in on your recovery.
The mental addiction is terrible with opiates and you're feeling it now with cravings. You need to keep as busy as possible and start exercising as it helps promote endorphin production. When you abuse opiates you stop producing endorphins which make us feel normal and happy. When you stop taking opiates you have no endorphins in the tank and that's one of the big reasons you are craving and feeling depressed and anxious. So eat a high protien diet and start walking twice a day. Stay informed and hang in there, you will start to feel a lot better very soon... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 4 answers
Posted 22 Aug 2010 • 2 answers
Posted 2 Jan 2011 • 4 answers
Posted 23 Jun 2011 • 3 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers